# SDR SWAA2015071441925

- Difficulty date: July 7, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 43,011 hours, 24,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE CORRODED AT BS 949, AT LBL 10.  REPAIRED STRUCTURE IAW SRM.
